# SDR AWXA200200924

- Difficulty date: September 5, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921530
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .3125 INCH CRACK WAS FOUND ON THE INNER SKIN OF THE FORWARD CARGO COMPARTMENT DOOR AT LIGHTNING HOLE WHERE THE CABLE ENTERS THE DOOR.  MAINTENANCE REMOVED DAMAGED SKIN, FABRICATED A REPAIR DOUBLER, AND INSTALLED REPAIR PART IAW B737-300 SRM 51-70-13.
